Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 7, Pages 387-399

Neighborhood spaces

1Department of Mathematics, Washington State University, Pullman 99164-3113, WA, USA
2Department of Mathematics, Kangwon National University, Chuncheon 200-701, Korea

Received 7 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Kent and Won Keun Min, “Neighborhood spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 7, pp. 387-399, 2002. doi:10.1155/S0161171202202203